Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 6707649, 8 pages
https://doi.org/10.1155/2017/6707649
Research Article

On Spectral Characterization of Nonuniform Hyperbolicity

1Birzeit University, Birzeit, State of Palestine
2School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia
3Department of Mathematics, University of Rijeka, Rijeka, Croatia

Correspondence should be addressed to Davor Dragičević; ua.ude.wsnu@civecigard.d

Received 4 October 2017; Accepted 27 November 2017; Published 14 December 2017

Academic Editor: Yuri Latushkin

Copyright © 2017 Muna Abu Alhalawa and Davor Dragičević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Li, “Die StabilitÃtsfrage bei Differenzengleichungen,” Acta Mathematica, vol. 63, no. 1, pp. 99–141, 1934. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. L. Massera and J. J. Schäffer, Pure and Applied Mathematics, vol. 21 of Pure and Applied Mathematics, Academic Press, 1966. View at Publisher · View at Google Scholar · View at Scopus
  4. J. L. Dalećkiĭ and M. G. Kreĭn, Stability of Solutions of Differential Equations in Banach Space, vol. 43, American Mathematical Society, 1974. View at MathSciNet
  5. B. Aulbach and N. Van Minh, “The concept of spectral dichotomy for linear difference equations II,” Journal of Difference Equations and Applications, vol. 2, no. 3, pp. 251–262, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. T. Huy, “Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line,” Journal of Functional Analysis, vol. 235, no. 1, pp. 330–354, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Latushkin, T. Randolph, and R. Schnaubelt, “Exponential dichotomy and mild solutions of nonautonomous equations in Banach spaces,” Journal of Dynamics and Differential Equations, vol. 10, no. 3, pp. 489–510, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Latushkin and Y. Tomilov, “Fredholm differential operators with unbounded coefficients,” Journal of Differential Equations, vol. 208, no. 2, pp. 388–429, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Megan, A. L. Sasu, and B. Sasu, “Discrete admissibility and exponential dichotomy for evolution families,” Discrete and Continuous Dynamical Systems—Series A, vol. 9, no. 2, pp. 383–397, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. C. Preda and O. R. Onofrei, “Discrete Schäffer spaces and exponential dichotomy for evolution families,” Monatshefte für Mathematik, pp. 1–17, 2016. View at Publisher · View at Google Scholar · View at Scopus
  11. P. Preda, A. Pogan, and C. Preda, “ (Lp,Lq)-admissibility and exponential dichotomy of evolutionary processes on the half-line,” Integral Equations and Operator Theory, vol. 49, no. 3, pp. 405–418, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Preda, A. Pogan, and C. Preda, “Schäffer spaces and exponential dichotomy for evolutionary processes,” Journal of Differential Equations, vol. 230, no. 1, pp. 378–391, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. L. Sasu and B. Sasu, “Exponential dichotomy on the real line and admissibility of function spaces,” Integral Equations and Operator Theory, vol. 54, no. 1, pp. 113–130, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Sasu and A. L. Sasu, “On the dichotomic behavior of discrete dynamical systems on the half-line,” Discrete and Continuous Dynamical Systems—Series A, vol. 33, no. 7, pp. 3057–3084, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Van Minh, F. Räbiger, and R. Schnaubelt, “Exponential stability, exponential expansiveness, and exponential dichotomy of evolution equations on the half-line,” Integral Equations and Operator Theory, vol. 32, no. 3, pp. 332–353, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Barreira, D. Dragicević, and C. Valls, “Nonuniform hyperbolicity and admissibility,” Advanced Nonlinear Studies, vol. 14, no. 3, pp. 791–811, 2014. View at Google Scholar · View at MathSciNet
  17. L. Barreira, D. Dragicević, and C. Valls, “Admissibility on the half line for evolution families,” Journal d'Analyse Mathématique, vol. 132, pp. 157–176, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Megan, B. Sasu, and A. L. Sasu, “On nonuniform exponential dichotomy of evolution operators in Banach spaces,” Integral Equations and Operator Theory, vol. 44, no. 1, pp. 71–78, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Preda and M. Megan, “Nonuniform dichotomy of evolutionary processes in Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 27, no. 1, pp. 31–52, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. L. Zhou, K. Lu, and W. Zhang, “Equivalences between nonuniform exponential dichotomy and admissibility,” Journal of Differential Equations, vol. 262, no. 1, pp. 682–747, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. N. Mather, “Characterization of Anosov diffeomorphisms,” Indagationes Mathematicae, vol. 30, pp. 479–483, 1968. View at Google Scholar · View at MathSciNet
  22. C. Chicone and R. C. Swanson, “Spectral theory for linearizations of dynamical systems,” Journal of Differential Equations, vol. 40, no. 2, pp. 155–167, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Chicone and Y. Latushkin, Evolution Semigroups in Dynamical Systems and Differential Equations, vol. 70 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S.-N. Chow and H. Leiva, “Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces,” Journal of Differential Equations, vol. 120, no. 2, pp. 429–477, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. Latushkin and R. Schnaubelt, “Evolution semigroups, translation algebras, and exponential dichotomy of cocycles,” Journal of Differential Equations, vol. 159, no. 2, pp. 321–369, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. C. Preda, “(Lp(R+,X),Lq(R+,X)-admissibility and exponential dichotomy for cocycles,” Journal of Differential Equations, vol. 249, no. 3, pp. 578–598, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  27. C. Preda, P. Preda, and A. Craciunescu, “Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of the solutions of variational equations,” Journal of Functional Analysis, vol. 258, no. 3, pp. 729–757, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. B. Sasu and A. L. Sasu, “Input-output conditions for the asymptotic behavior of linear skew-product flows and applications,” Communications on Pure and Applied Analysis, vol. 5, no. 3, pp. 551–569, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. A. L. Sasu and B. Sasu, “Admissibility and exponential trichotomy of dynamical systems described by skew-product flows,” Journal of Differential Equations, vol. 260, no. 2, pp. 1656–1689, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. L. Zhou, K. Lu, and W. Zhang, “Roughness of tempered exponential dichotomies for infinite-dimensional random difference equations,” Journal of Differential Equations, vol. 254, no. 9, pp. 4024–4046, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. L. Barreira, D. Dragicević, and C. Valls, “Tempered exponential dichotomies: admissibility and stability under perturbations,” Dynamical Systems, vol. 31, no. 4, pp. 525–545, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  32. L. Barreira, D. Dragcević, and C. Valls, “Characterization of nonuniform exponential trichotomies for flows,” Journal of Mathematical Analysis and Applications, vol. 434, no. 1, Article ID 19793, pp. 376–400, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  33. D. Dragicević and S. s. Slijepcević, “Characterization of hyperbolicity and generalized shadowing lemma,” Dynamical Systems, vol. 26, no. 4, pp. 483–502, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  34. V. I. Oseledets, “A multiplication ergodic theorem. Lyap unov charactoristic numbers for dynamicc system,” Transactions of the Moscow Mathematical Society, vol. 19, pp. 179–210, 1968. View at Google Scholar · View at MathSciNet
  35. J. B. Pesin, “Families of invariant manifolds corresponding to nonzero characteristic exponents,” Mathematics of the USSR—Izvestija, vol. 10, no. 6, pp. 1261–1305, 1976. View at Publisher · View at Google Scholar · View at Scopus
  36. L. Barreira and Y. Pesin, Nonuniform Hyperbolicity, vol. 115 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, 2007. View at MathSciNet
  37. L. Barreira, D. Dragicević, and C. Valls, “Nonuniform spectrum on Banach spaces,” Advances in Mathematics, vol. 371, pp. 547–591, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  38. A. Blumenthal and L.-S. Young, “Entropy, volume growth and {SRB} measures for Banach space mappings,” Inventiones Mathematicae, vol. 207, no. 2, pp. 833–893, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. Z. Lian and K. Lu, “Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space,” Memoirs of the American Mathematical Society, vol. 206, no. 967, pp. 1–112, 2010. View at Publisher · View at Google Scholar · View at Scopus
  40. L. Arnold, Random Dynamical Systems, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  41. A. Blumenthal, “A volume-based approach to the multiplicative ergodic theorem on banach spaces,” Discrete and Continuous Dynamical Systems- Series A, vol. 36, no. 5, pp. 2377–2403, 2016. View at Publisher · View at Google Scholar · View at Scopus
  42. C. González-Tokman and A. Quas, “A semi-invertible operator Oseledets theorem,” Ergodic Theory and Dynamical Systems, vol. 34, no. 4, pp. 1230–1272, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  43. D. Dragičević and G. Froyland, “Hölder continuity of Oseledets splittings for semi-invertible operator cocycles,” Ergodic Theory and Dynamical Systems, 2016. View at Publisher · View at Google Scholar · View at Scopus